# SDR ASAA2023042342983

- Difficulty date: April 23, 2023
- Submitted: April 25, 2023
- Operation: Air carrier
- Aircraft: N958AK
- Make and model: Boeing 737-9
- Aircraft serial: 44072
- Aircraft time: 781 hours, 218 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

R VALVE LIGHT ILLUMINATED WHEN WING ANTI-ICE WAS SELECTED. GROUNDED - YES. ACCOMPLISHED WING THERMAL ANTI ICE VALVE OPS TEST USING APU AIR. R VALVE OPS TEST PASS REF B737-9 AMM 30-11-11-710-801.
